# SDR CA000829022

- Difficulty date: August 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,841 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Shaft
- Part number: 5243212137
- Condition: Sheared
- Location: Nr 2 Generator
- Part time: 3,021 hours, 3,780 cycles
- Component: Dc Generator-Alt, Pilats, 524321200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEN 2 FAILED IN FLIGHT. UPON MAINTENANCE INVESTIGATION, IT FOUND THAT THE DRIVE SHAFT WAS SHEARED. THE REAR BEARING HAD SPUN ON THE DRIVE SHAFT AND MARKED IT UP ALSO. IT IS NOT FELT THIS WAS A CONTRIBUTION TO THE SHEARED FAILURE BUT IT IS THE SECOND DRIVE SHAFT REJECTED FOR THE BEARING MARKS AT OUR COMPANY AND 1 OTHER REJECTED FOR THE SAME BEARING MARKS BY ANOTHER COMPANY. TOTAL OF DRIVE SHAFTS REMOVED AT 3.
